# SDR UPS00434287

- Difficulty date: November 2, 2000
- Submitted: November 15, 2000
- Operation: Air carrier
- Aircraft: N675UP
- Make and model: Boeing 747123
- Aircraft serial: 20390
- Aircraft time: 64,917 hours, 19,312 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, FUSELAGE SKIN FOUND DAMAGED AROUND FASTENER AT BS 1940 BETWEEN STR 46 L AND 47L.  DAMAGED EVALUATED AND FOUND TO BE WITHIN LIMITS PER SRM 51-30-01.
